# SDR GNL2010F00000

- Difficulty date: May 1, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: M832481009
- Condition: Split
- Location: Transfer Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE TRAINING FLIGHT, THE PILOT NOTICED THAT THE LT ENGINE TORQUE DROPPED FROM 2100 LBS TO 1600 LBS.  HE INCREASED LT THROTTLE LEVER WITH NO RESPONSE NOTICED.  HE LOOKED OUT THE SIDE WINDOW AND NOTICED WHAT SEEMED TO BE FUEL STREAMING FROM THE LT ENGINE NACELLE.  THE LT ENGINE WAS SHUTDOWN AND THEY RETURNED TO THE AIRPORT.  ATC WAS NOTIFIED OF THE SITUATION.  FURTHER INVESTIGATION DETERMINED ONE OF THE FUEL TRANSFER TUBE O-RINGS HAD A SPLIT WHICH CAUSED THE FUEL LEAK.  NEW O-RINGS WERE INSTALLED AND THE AIRCRAFT TAKEN OUT FOR A LEAK CHECK AND PERFORMANCE RUN.  ACFT WAS RETURNED TO SERVICE.
